On easily interpretable multivariate reference regions of rectangular shape
Version of Record online: 4 MAY 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 3, pages 491–511, May 2011
How to Cite
Wellek, S. (2011), On easily interpretable multivariate reference regions of rectangular shape. Biom. J., 53: 491–511. doi: 10.1002/bimj.201000147
- Issue online: 4 MAY 2011
- Version of Record online: 4 MAY 2011
- Manuscript Accepted: 28 FEB 2011
- Manuscript Revised: 25 FEB 2011
- Manuscript Received: 21 JUL 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!